# SDR CALA2023111703413

- Difficulty date: November 3, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta947 Lbl44-54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) CORROSION ON MN DK FRAME STA 947 LBL 44-54 REMOVED AND REPLACED WITH NEW T-CHORD AND REPAIR PARTS ON FLOOR BEAM STRUCTURE AT MAIN CABIN STA 947.5 LBL60-RBL60 IAW B737 SRM 53-70-51-2R-5 REPAIR 5. SEE FORM 44-0008 ATTACHED.
